000091306 001 __ 91306
000091306 005 __20140219164215.0
000091306 024 8_ $9 artpubuab $9 driver $a oai:ddd.uab.cat:91306
000091306 024 7_ $2 doi $a 10.5565/PUBLMAT_56212_02
000091306 035 __ $9 articleid $a 02141493v56n2p279
000091306 041 __ $a cat
000091306 100 __ $a Ciprian Bonciocat, Nicolae
000091306 245 1_ $a ON D(-1)- Quadruples
000091306 520 3_ $a Quadruples (a; b; c; d) of positive integers a < b < c < d with the property that the product of any two of them is one more than a perfect square are studied. Improved lower and upper bounds for the entries b and c are established. As an application of these results, a bound for the number of such quadruples is obtained.
000091306 546 __ $a Català
000091306 540 __ $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000091306 599 __ $a recerca
000091306 653 1_ $a Diophantine m-tuples
000091306 653 1_ $a Pell equations
000091306 653 1_ $a Linear forms in logarithms
000091306 655 _4 $a info:eu-repo/semantics/article
000091306 655 _4 $a info:eu-repo/semantics/publishedVersion
000091306 700 __ $a Cipu, Mihai
000091306 700 __ $a Mignotte, Maurice
000091306 773 __ $g Vol. 56, Núm. 2 (2012), p. 279-304 $t Publicacions matemàtiques $x 0214-1493
000091306 856 40 $p 26 $s 409123 $u http://ddd.uab.cat/uab/pubmat/pubmat_a2012v56n2/pubmat_a2012v56n2p279.pdf
000091306 973 __ $f 0279 $l 304 $m  $n 2 $v 56 $x pubmat_a2012v56n2 $y 2012
000091306 980 __ $a ARTPUB $b PUBMAT $b UAB